# SDR 2006UALA01149

- Difficulty date: June 12, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 43,561 hours, 9,214 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE WAS FOUND ON OUTER SKIN AROUND FASTENER OF LT FUSELAGE STA 446, ABOUT 1.5" UNDER S-26L.  REMOVED DAMAGED SKIN AND ACCOMPLISHED  HIGH FREQ EDDY CURRENT INSP ON DAMAGE AREA.  MANUFACTURED AND INSTALLED DOUBLER PER SRM 53-00-01, REPAIR 6.
